MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/12MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/12MM
Catalog Number 02.07.0312SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 july 2017.Lot 151199: (b)(4) items manufactured and released on 13 october 2015.Expiration date: 2020-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The infection was superficial.The surgeon swapped the poly.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/12MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6710491
Report Number3005180920-2017-00374
Device Sequence Number1733650
Product Code JWH
UDI-Device Identifier07630030817175
UDI-Public07630030817175
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2020
Device Catalogue Number02.07.0312SCF
Device Lot Number151199
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2017
Initial Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;